# SDR 96ZZZM181

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lavatory Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND .25 INCH CRACK IN AFT RIGHT LAVATORY FORWARD BULKHEAD, AT OUTBOARD CORNER AT FLOOR LINE.  REPAIRED LAVATORY BULKHEAD PER SRM 53-03, FIGURE 31.
